# SDR SIMA20121205003

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 24,237 hours, 20,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND CORROSION ON GUSSET FRAME 62A AROUND NUT PLATE.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED GUSSET FRAME 62A AROUND NUT PLATE IAW SRM 51-90-02.  ACFT RETURNED TO SERVICE.
